全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Vu Hoang Linh , Roswitha März
来源:[J].Journal of Dynamics and Differential Equations(IF 0.863), 2017, Vol.29 (2), pp.655-684Springer
摘要:... The Perron identity which is well known in the ODE theory does not hold in general for adjoint pairs of Lyapunov regular DAEs. We establish criteria for the Perron identity to be valid. Examples are also given for illustrating the new results.
作者:Oleg Karpenkov , Matty van Son
来源:[J].Journal of Number Theory(IF 0.466), 2020Elsevier
摘要:Abstract(#br)In this paper we introduce generalised Markov numbers and extend the classical Markov theory for the discrete Markov spectrum to the case of generalised Markov numbers. In particular we show recursive properties for these numbers and find corresponding values in the ...
作者:Oleg Karpenkov , Matty van-Son
来源:[J].Journal de théorie des nombres de Bordeaux, 2019, Vol.31 (1), pp.131-144CEDRAM
摘要:In this paper, we generalize the Perron Identity for Markov minima. We express the values of binary quadratic forms with positive discriminant in terms of continued fractions associated to broken lines passing through the points where the values are computed.
来源:[J].Journal de Théorie des Nombres de Bordeaux, 2019, Vol.31 (1), pp.131-144JSTOR
摘要:Dans cet article, nous généralisons l’identité de Perron pour les minima de Markov. Nous exprimons les valeurs des formes quadratiques binaires à discriminant positif en termes des fractions continues associées aux lignes brisées passant par les points où les valeur...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×